# SDR CA000824017

- Difficulty date: May 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6
- Engine: Pwa PT6A20
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: C6W1035S14
- Condition: Wrong Part
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART IS STAMPED WITH P/N C6W1035-S14 BUT IS NOT THIS PART. PART IS CERTIFIED BY STAN GROTEK OF BOMBARDIER ON 24-0078 FORM. WRONG PART FOR THIS PART NUMBER APPLICATION.
